Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/3967
Title: Arguments against proportional representation
Authors: Colman, Andrew M.
First Published: 1992
Publisher: Politics Review
Citation: Colman, A. M. (1992). Arguments against proportional representation. Politics Review, 2(2), 14-15.
Links: http://hdl.handle.net/2381/3967
Type: Article
Description: A critique of proportional representation and the single transferable vote method
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
File Description SizeFormat 
Arguments Against Proportional Representation.pdf98.81 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.